Research Paper Detail

Analysis of heat transfer on MHD Jeffrey nanofluid flow over non-linear elongating surface of variable thickness

Publisher: Zeitschrift fur Angewandte Mathematik und Mechanik
Publication Year: 2022

First Author:  Aamir Second Author:  M.
Third Author:  H. J. Volume:  102
Publication #:  2 Page #:  e202100250
Level:   International Type:  Journal
Email:  aamir_ali@cuiatk.edu.pk
Aamir Ali

Associate Professor
Mathematics Department
Attock Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre